# SDR CHQA20120515158

- Difficulty date: May 15, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N374SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145544
- Aircraft time: 27,217 hours, 22,884 cycles
- Engine: Allsn AE3007A
- Engine time: 17,717 hours, 16,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT AFTER THE EMERGENCY LIGHTS WERE RECHARGED, THE LAST EMERGENCY LIGHT FLOOR PROXIMITY LIGHT STRIP WAS INOPERATIVE.  MAINTENANCE REPLACED THE LAST STRIP ON THE EMERGENCY FLOOR PROXIMITY LIGHT STRIP.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
